# SDR DHL200071757D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, NR 1 ENG PYLON UPPER SURFACE AFT ACCESS PANEL HAS A HOLE IN S/M.  INSTALLED FIBERGLASS OVERLAY REPAIR PER B727 SRM 51-40-8 FIG 1.  REF: N/R 6512.
